# SDR CKSA97151

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 980 LONGERON 34-35RT LOWER ANGLE.  REPAIRED ANGLE IAW AIA/E/2510 AND DC8 SRM 51-1-20D AND EA 97-013.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE TASK CARD NUMBER 93051.
